A Tingling Sensation In The Abdomen And Thighs When Exercising With Weights?

Illustration of A Tingling Sensation In The Abdomen And Thighs When Exercising With Weights?
Illustration: A Tingling Sensation In The Abdomen And Thighs When Exercising With Weights? Bing

Hello, I want to ask you.rnWhy do my stomach and thighs have a tickling sensation when I do sports movements that use weights?rnrnPlease enlighten me, thanks!

1 Answer:

Hello

Sport is one part of efforts to maintain health. Exercise using your own weight has a variety of goals ranging from maintaining fitness to increasing muscle strength.

What you are experiencing could be caused by uncomfortable clothes. Uncomfortable clothing can cause discomfort ranging from tingling to possibly painful during exercise.

In addition, because you practice using weights, it could be that an incorrect position or method can also be a trigger, causing the activities you are doing to be inappropriate with your body's physiology, causing discomfort.

Since you're using weights in your workout, make sure you warm up enough to start adding more intensity to your workout. Otherwise, your body will have difficulty keeping up with the weight and intensity of your workout, causing the discomfort you experience.

It's a good idea to learn the procedures for training with weights well before starting the exercise or learning from a trained trainer. This is useful so that your exercise is effective and reduces the risk of injury.

I hope this helps.

: by

Related Question

Stomach And Back Pain That Makes It Difficult To Pass Wind?

Stomach And Back Pain That Makes It Difficult To Pass Wind?

(1 year ago)

Hello, I want to ask .. My mother has an ulcer. And some days today, this time he can’t fart so his lert and his back feel pain .. How to deal with it...

Use Of Ranitidine?

Use Of Ranitidine?

(1 year ago)

Assalammualaikum, n nI was diagnosed with stomach acid by a doctor. I was given the drug ranitidine and magacid. It’s been 10 days I have been taking this medicine and my pai...

Is It Necessary To Consume Amoxicillin And Ampicillin Together After Being Bitten By A Dog?

Is It Necessary To Consume Amoxicillin And Ampicillin Together After Being Bitten By A Dog?

(2 years ago)

Good afternoon … I want to ask .. can you take 500g of amoxicillin and 500g of ampicillin at the same time ?? And if you bite the dog what should you drink?...

Leave a Reply

Your email address will not be published. Required fields are marked *